CaltechAUTHORS
  A Caltech Library Service

Some comments on baryonic states

Feynman, R. P. and Pakvasa, S. and Tuan, S. F. (1970) Some comments on baryonic states. Physical Review D, 2 (7). pp. 1267-1270. ISSN 0556-2821. http://resolver.caltech.edu/CaltechAUTHORS:FEYprd70

[img]
Preview
PDF
See Usage Policy.

933Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:FEYprd70

Abstract

We discuss some regularities in the baryon mass spectrum which have been suggested by one of us and possible experimental verification of them.


Item Type:Article
Additional Information:©1970 The American Physical Society. Received 15 June 1970. One of us (R.P.F.) would like to thank Professor George Zweig for discussions concerning regularities in baryon mass spectra.
Record Number:CaltechAUTHORS:FEYprd70
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:FEYprd70
Alternative URL:http://dx.doi.org/10.1103/PhysRevD.2.1267
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:3554
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:14 Jun 2006
Last Modified:26 Dec 2012 08:55

Repository Staff Only: item control page